MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-061949-00
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The medtronic field service engineer evaluated the ventilator and was unable to duplicate the reported issue.It was reported that during use on a patient, the 760 ventilator shut down and stopped ventilating.The reported issue could not be confirmed.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient, the 760 ventilator stopped ventilating and shut down.The patient was transferred to an alternate ventilator without harm.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
IE 
MDR Report Key10448056
Report Number8020893-2020-00126
Device Sequence Number3395634
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-061949-00
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1